Alert archive / Alabama / Wind Advisories in 2009
Wind Advisory 4, NWS Birmingham, AL
NWS Birmingham, AL issued this wind advisory at Apr 10, 2009, 12:35 PM CDT for 39 counties in Alabama. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2009, 12:35 PM CDT (17:35 UTC)
- Expired
- Apr 10, 2009, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Birmingham, AL
All 39 counties
Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.6 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 648 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 404 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 12.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KBMX 101735 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 1235 PM CDT FRI APR 10 2009 ...A WIND ADVISORY IN IN EFFECT THROUGH 7 PM THIS EVENING... .STRONG SOUTHWEST WINDS WILL BECOME WESTERLY LATE IN THE AFTERNOON ACROSS ALL OF CENTRAL ALABAMA. ALZ011>015-017>050-110000- /O.CAN.KBMX.LW.Y.0023.000000T0000Z-090410T2300Z/ /O.NEW.KBMX.WI.Y.0004.090410T1735Z-090411T0000Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 1235 PM CDT FRI APR 10 2009 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE LAKE WIND ADVISORY HAS BEEN CANCELED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE WINDS WILL BEGIN TO DECREASE IN INTENSITY AFTER 7 PM && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Apr 10, 12:32 PM CDT, 3 minutes earlier.
Area forecast discussion, Apr 10, 12:32 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1232 PM CDT FRI APR 10 2009 .UPDATE...AVIATION DISCUSSION. && .MESOSCALE DISCUSSION... RAPID DESTABILIZATION IS CURRENTLY TAKING PLACE ACROSS MUCH OF CENTRAL ALABAMA...AS THE CAP IS QUICKLY ERODING AWAY FURTHER NORTH. WILL WATCH THE CAP STAY STRONGER FURTHER SOUTH...SAY SOUTH OF I20...BUT EVENTUALLY COOLING ALOFT COMBINED WITH SURFACE HEATING AND MOISTENING WILL WIN OUT. THE OTHER QUESTIONS THAT REMAIN ARE PW VALUES FOR AREAS SOUTH OF 20. FOR NOW WE ARE LOOKING AT VALUES JUST ABOVE 1 INCH ALONG THE FRONT SUGGESTING THE CELLS WILL BECOME MORE INDIVIDUALIZED AND ISOLATED AS THE LINE PUSHES FURTHER SOUTH AND EAST. AREAS NORTH LOOK PARTICULARLY DANGEROUS AS AGAIN RAPID DESTABILIZATION IS ALLOWING CAPE VALUES TO SOAR TO JUST BELOW 3000 J/KG AND SRH VALUES ABOVE 300 BOTH IN THE 0 TO 3 KM RANGE AND 0 TO 1 KM RANGE. TORNADOES WILL BE A HIGH THREAT...WITH EVEN STRONG TORNADOES POSSIBLE ACROSS THE NORTHERN CWA. HAIL CONTINUES TO BE THE BIGGEST THREAT AS LAPSE RATES ALOFT CONTINUE TO INCREASE AND CAPE VALUES IN THE MAXIMUM HAIL GROWTH ZONE HAVE INCREASED TO NEARLY 500 J/KG...WHICH IS ABOUT THE HIGHEST IVE SEEN IN QUITE SOME TIME. 17/KLAWS && .AVIATION...18Z TAF DISCUSSION. BRISK SOUTH TO SOUTHWEST WINDS WILL GUST TO OVER 25 KNOTS AS COLD FRONT ADVANCES INTO AREA THIS AFTERNOON. PREVAILING CIGS 3-4 THOUSAND FEET THIS AFTERNOON AND EVENING WILL LOWER BRIEFLY TO MVFR OR LOWER WHERE THUNDERSTORMS OCCUR. GREATEST THREAT FOR STORMS WILL BE ALONG AND JUST AHEAD OF COLD FRONT BUT CANNOT RULE OUT ISOLATED STORMS IN ADVANCE OF THE MAIN LINE. ANY STORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH BEST TORNADIC THREAT AT TCL...BHM ANB AND EET MAINLY BEFORE 00Z. OTHERWISE MAIN THREAT WOULD APPEAR TO BE LARGE HAIL AND STRONG STRAIGHT LINE WINDS. 23Z-04Z TSTMS SHOULD BE MAINLY EAST OF THE I65 CORRIDOR. CDFNT CURRENTLY NR JAN TO TUP LINE SHOULD BE NEAR TCL 21Z...BHM AND EET ARND 22Z...ANB BY 00Z...MGM 02-03Z AND TOI ARND 04Z. WINDS WILL SHIFT TO MORE WESTERLY DIRECTION BEHIND THE FRONT AND GRADUALLY DIMINISH TO 10 KNOTS OR LESS AFTER 02Z. MAY BE SOME BRIEF CLEARING OR DECREASE IN CLOUDS BETWEEN 02Z AND 08Z BUT EXPECT LOW CLOUDS 15-25 HUNDRED FEET TO DEVELOP AFTER THAT TIME AND PERSIST THROUGH MUCH OF SATURDAY MORNING. 41 && .BMX WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY IN EFFECT ALL COUNTIES UNTIL 6 PM TODAY. &&
Hazardous weather outlook, Apr 10, 6:52 AM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 652 AM CDT FRI APR 10 2009 ALZ011>015-017>050-110000- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 652 AM CDT FRI APR 10 2009 ...MODERATE RISK OF SEVERE THUNDERSTORMS TODAY ACROSS NORTH ALABAMA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SUPERCELL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTH ALABAMA STARTING IN THE EARLY AFTERNOON AND LASTING UNTIL 8 PM THIS EVENING. ANY STORMS THAT DEVELOP ACROSS AREAS ALONG AND NORTH OF I-20 WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL... DAMAGING STRAIGHT LINE WINDS...AND TORNADOES. THE STORMS WILL LIKELY DEVELOP INTO A SQUALL LINE LATER THIS AFTERNOON. THE SQUALL LINE WILL AFFECT AREAS MAINLY EAST OF I-65 THROUGH 10 PM. THE SQUALL LINE WILL PRODUCE LARGE HAIL... DAMAGING STRAIGHT LINE WINDS...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON MONDAY...AS A COLD FRONT PUSHES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE NEEDED TODAY AND POSSIBLY AGAIN ON MONDAY.
In the hours before
Local storm report, Apr 10, 8:42 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
842 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM HAIL FAYETTE 33.69N 87.83W
04/10/2009 E1.75 INCH FAYETTE AL EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED IN THE CITY OF
FAYETTE...CORRECTED TIME.
&&
GOLDENLocal storm report, Apr 10, 8:58 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
858 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM HAIL 8 E VERNON 33.76N 87.97W
04/10/2009 E1.00 INCH LAMAR AL PUBLIC
REPORTED ALONG HWY 18 JUST EAST OF CROSSVILLE.
&&
GOLDENLocal storm report, Apr 10, 9:08 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
908 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM HAIL CARBON HILL 33.90N 87.53W
04/10/2009 E0.75 INCH WALKER AL LAW ENFORCEMENT
&&
GOLDENLocal storm report, Apr 10, 9:19 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
919 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM TSTM WND DMG WILSONIA 34.10N 85.90W
04/10/2009 ETOWAH AL LAW ENFORCEMENT
TREE DOWN ON BROKEN ARROW DR.
&&
GOLDENLocal storm report, Apr 10, 9:29 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
929 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HAIL 6 N CENTRE 34.24N 85.67W
04/10/2009 E0.75 INCH CHEROKEE AL LAW ENFORCEMENT
REPORTED IN THE TUCKERS CHAPEL AREA...LEESBURG...AND
GAYLESVILLE.
&&
GOLDENLocal storm report, Apr 10, 9:53 AM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
953 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG DETROIT 34.03N 88.17W
04/10/2009 LAMAR AL EMERGENCY MNGR
TREES AND POWERLINES DOWN ON CR 16.
0335 AM TSTM WND DMG SULLIGENT 33.89N 88.13W
04/10/2009 LAMAR AL EMERGENCY MNGR
ROOF DAMAGE TO SHOPPING CENTER IN TOWN...EXTENT OF DAMAGE
UNKNOWN AT THIS TIME.
0345 AM HAIL SULLIGENT 33.89N 88.13W
04/10/2009 E0.75 INCH LAMAR AL EMERGENCY MNGR
PENNY SIZE HAIL REPORTED AT SULLIGENT. WIND GUSTS WERE
ESTIMATED BETWEEN 45 AND 50 MPH.
0353 AM HAIL VERNON 33.76N 88.11W
04/10/2009 E1.75 INCH LAMAR AL EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED IN THE CITY OF VERNON.
0405 AM HAIL 8 E VERNON 33.76N 87.97W
04/10/2009 E1.00 INCH LAMAR AL PUBLIC
REPORTED ALONG HWY 18 JUST EAST OF CROSSVILLE.
0420 AM HAIL FAYETTE 33.69N 87.83W
04/10/2009 E1.75 INCH FAYETTE AL EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED IN THE CITY OF
FAYETTE...CORRECTED TIME.
0435 AM HAIL CARBON HILL 33.90N 87.53W
04/10/2009 E0.75 INCH WALKER AL LAW ENFORCEMENT
0445 AM HAIL TOWNLEY 33.83N 87.43W
04/10/2009 E0.88 INCH WALKER AL PUBLIC
0457 AM HAIL 7 NW JASPER 33.92N 87.36W
04/10/2009 E1.00 INCH WALKER AL AMATEUR RADIO
REPORTED ALONG HWY 5...WIND GUSTS ALSO ESTIMATED AT
AROUND 60 MPH.
0530 AM TSTM WND DMG 4 E BLOUNTSVILLE 34.08N 86.50W
04/10/2009 BLOUNT AL EMERGENCY MNGR
TREE DOWN COMPLETELY BLOCKING ROYAL LIBERTY RD AT
WILLIAMS SETTLEMENT RD. ONE VEHICLE HIT TREE...NO
INJURIES REPORTED.
0620 AM TSTM WND DMG WILSONIA 34.10N 85.90W
04/10/2009 ETOWAH AL LAW ENFORCEMENT
TREE DOWN ON BROKEN ARROW DR.
0630 AM HAIL 6 N CENTRE 34.24N 85.67W
04/10/2009 E0.75 INCH CHEROKEE AL LAW ENFORCEMENT
REPORTED IN THE TUCKERS CHAPEL AREA...LEESBURG...AND
GAYLESVILLE.
&&
GOLDENThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 3:20 AM CDT | Severe Thunderstorm Warning | BMX | Lamar | 40 min |
| Apr 10, 3:50 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 40 min |
| Apr 10, 4:00 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 45 min |
| Apr 10, 4:25 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 35 min |
| Apr 10, 4:46 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker | 44 min |
| Apr 10, 5:40 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 7 hr |
| Apr 10, 6:02 AM CDT | Severe Thunderstorm Warning | BMX | Etowah, St. Clair | 28 min |
| Apr 10, 6:21 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 24 min |
| Apr 10, 1:45 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 45 min |
| Apr 10, 2:09 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 51 min |
| Apr 10, 2:44 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 16 min |
| Apr 10, 3:06 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 34 min |
| Apr 10, 3:18 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Shelby, Talladega | 24 min |
| Apr 10, 3:30 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby | 30 min |
| Apr 10, 3:48 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 42 min |
| Apr 10, 3:49 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Shelby, Talladega | 41 min |
| Apr 10, 4:08 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah | 52 min |
| Apr 10, 4:11 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Cherokee, Etowah, St. Clair | 34 min |
| Apr 10, 4:11 PM CDT | Tornado Warning | BMX | Blount, Etowah | 34 min |
| Apr 10, 4:15 PM CDT | Tornado Warning | BMX | Cherokee | 45 min |
| Apr 10, 4:28 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph, St. Clair, Talladega | 47 min |
| Apr 10, 4:29 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 20 min |
| Apr 10, 4:31 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 44 min |
| Apr 10, 4:35 PM CDT | Tornado Warning | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 40 min |
| Apr 10, 4:42 PM CDT | Tornado Warning | BMX | Cherokee, Etowah | 48 min |
| Apr 10, 4:43 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Talladega | 47 min |
| Apr 10, 4:57 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Jefferson, Shelby, Tuscaloosa | 48 min |
| Apr 10, 5:01 PM CDT | Severe Thunderstorm Warning | BMX | Clay, St. Clair, Shelby, Talladega | 44 min |
| Apr 10, 5:04 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 41 min |
| Apr 10, 5:09 PM CDT | Tornado Warning | BMX | Clay, Cleburne, Randolph | 29 min |
| Apr 10, 5:12 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 48 min |
| Apr 10, 5:29 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah, St. Clair | 61 min |
| Apr 10, 5:34 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 41 min |
| Apr 10, 5:37 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah, St. Clair | 23 min |
| Apr 10, 5:38 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 52 min |
| Apr 10, 5:44 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Clay, Coosa, Shelby, Talladega, Tallapoosa | 46 min |
| Apr 10, 5:45 PM CDT | Tornado Warning | BMX | Calhoun, Cleburne, Etowah, St. Clair | 60 min |
| Apr 10, 5:50 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby | 21 min |
| Apr 10, 6:00 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph, Shelby, Talladega | 60 min |
| Apr 10, 6:02 PM CDT | Tornado Warning | BMX | Chilton, Coosa, Tallapoosa | 58 min |
| Apr 10, 6:15 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Coosa, Randolph, Talladega, Tallapoosa | 60 min |
| Apr 10, 6:24 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa, Perry | 51 min |
| Apr 10, 6:32 PM CDT | Tornado Warning | BMX | Coosa, Elmore, Tallapoosa | 28 min |
| Apr 10, 6:55 PM CDT | Tornado Warning | BMX | Chambers, Elmore, Lee, Tallapoosa | 65 min |
| Apr 10, 6:57 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Elmore, Tallapoosa | 63 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.